Semirotational Tree Factorizations of Complete Graphs

  • A. Ya. Petrenyuk


We select the class of so-called semisymmetric trees and prove that every tree T from this class admits a T-factorization of a special form in the case where T is of order n = 2k ≤ 16. We formulate the conjecture that every semisymmetric tree T admits a T-factorization. We establish the existence of a T-factorization for semisymmetric trees of certain classes.
How to Cite
Petrenyuk, A. Y. “Semirotational Tree Factorizations of Complete Graphs”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 53, no. 5, May 2001, pp. 715-21,
Research articles